100% Same
Salt CompositionEffectivenessStrength
with Substitute Medicine
Mefenamic Acid 100mg + Paracetamol (Acetaminophen) 250mg
Mefenamic Acid 100mg + Paracetamol (Acetaminophen) 250mg (same for both)
You Searched
Mefee DS Oral Suspension
Mefee DS Oral Suspension
₹51
Our Recommendation
Almefkem P Forte Suspension 60ml
144+ Customers trust this
WHO GMP Certified
Assured by
Almefkem P Forte Suspension 60ml
Assured by
144+ trust this
WHO GMP Certified
PlatinumRx is dedicated to delivering dependable and trustworthy information to empower our customers. However, the information presented here is solely for general informational purposes and should not be utilized for diagnosing, preventing, or treating health issues. It is not intended to establish a doctor-patient relationship or serve as a substitute for professional medical advice.